# SDR AWXA0000501

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- Aircraft time: 57,669 hours, 47,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK IN FUSELAGE SKIN BETWEEN STA 767 AND 787 STR 19L.  REPAIRED SKIN IAW 737 SRM 53-30-3 FIG 6.
